... always get nauseous with this pill
22 Apr 2011
most likely because your body can't handle that dosage of meds!what doc would put you on a dose like this?i was on them for chronic pain and was only given 4 a day!of course i am now on a different meds because my pain needed a higher dosage of med!you might try another pain med !like oxy's perc's our bodies are different and we handle pain differently so what might work for you might not work for me !best of luck & God bless
22 Apr 2011
Don't ever take more than 4000mg of tylenol (acetaminophen) per 24 hours, it means if you are on Norco may I ask the dose of Norco is it 5 or 10? then the amount of tylenol 325mg. it may be that your system is sensitive to the tylenol or the hydrocodone component in the drug, my Mom had surgery it got to where it made her sick and start vomiting every time she took it even though she always put something on her stomach, she was on it a week total. I would discuss this with my physician he needs to know the effects this is having on you, he could decide that you might need a different medication altogether, he may decide to switch you to a longer acting pain medicine or alternative to the opiates since your stomach may need a rest.
they made a switch in my mother's case she has arthritis, since she has been changed she does not experience being sick and vomiting, it is not an opiate it gives her more effective relief, he does intend on switching her again but her age, history as well as yours plays a big factor in what is best to do for you. Please let your doctor know, he may very well be able to prescribe medicine that is more effective and not cause you problems. please keep us posted
22 Apr 2011
I take htdrocodone which is bascially the same thing , but only 4 times a day at 10/325 mg. It can make some people nauseas, so what I do is take a pill wait 15 minutes so I know its pretty well disolved, then eat something even if its just crackers. For some reasonh, this seems to kick in the pain med. & offers protection for my tummy. If you are vomuiting may be a different story. 12 pills a day are a lot. What is the reason you take them? I would be concerned about the vomiting. If it looks like coffee grounds you need medical attention immediately. Go to your ER. If it's just normal, you should still contact your prescribing doctor...
22 Apr 2011
Did your doc prescribe 12 pills a day? That is was too many! The acetimitophen alone is extremely dangerous, not to mention the problems that can be caused by taking that much hydrocodone.
That being said narcotics can cause nausea. I take phenergan with my 4 oxcycodone 7.5 that I take daily to counteract the nausea.
Please talk to your Doc. about the amount of Norco you are taking. If you are taking more than prescribed because your pain relief need is not being met than that needs to be addressed. If you are taking more than prescribed because of addiction, than that should also be addressed. 12 Norc a day is very dangerous. I'm worried about you. Good luck
22 Apr 2011
No wonder you are vomiting. If you can't keep food down and are taking meds, I would be vomiting too. Although it sure sounds like alot of pills to take in a day. Your body is sure telling you something. You need to find a way to keep food down. If your nauseated you can try a little bite of ginger candy that you can find in the health food store. It's not expensive either. You need something to eat before the meds girl. Even if it's some crackers. Good luck and Take care.
22 Apr 2011
The recommended maximum of Norco for adults is one or two tablets every four to six hours as needed for pain. That would be a total of 8 in a day if you sleep for 8 hours at night. I think more than that and you are taking too many. The acetominophen in the Norco's should not exceed 4000mgs a day. Are you on 5/325 apap pills? The very maximum you can take of this dosage would be 12 in 24 hours if you are taking them around the clock even at night.
You really might benefit from a longer acting med like MS Contin or Avinza or Oxycodone CR and then just use the Norco for break through pain if you have any. That would alleviate the problem with nausea most likely and give you some relief without having to take pills every 4 hours.
I have heard that over the counter motion sickness medicines like bonine and dramamine can help with the nausea but best to ask the pharmacist first.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on norco 10/325 for 3 years 10 DAY I did cold turkey and it is day one. I dont think i can make it? how can you have an activity or keep ...
8 answers • 11 Sep 2011
I have been on perscription 5mg-10mg percet from a major surgery 3 1/2yrs along with xanx for 11yrs?
I have been on perscription 5mg-10mg percet from a major surgery 3 1/2yrs along with xanx for 11yrs due to major panic attacks. For months now I have ...
1 answer • 15 Sep 2011
I have one pill left and trying to decide when its the best time to take it before my Pain dr appt which is on Wednesday the 26th. I need to know ...
1 answer • 24 Oct 2011
I know a lot of medications have many companies that make generics of the medicine. I know that the original Norco and most of the generic Norco are ...
13 answers • 13 Apr 2012
... pretty much a daily basis. Some days are very serious and I vomit a number of times a day. Most days I only vomit once or twice a day. Usually in ...
1 answer • 12 Dec 2013